# SDR CALA2024112501263

- Difficulty date: November 21, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N37535
- Make and model: Boeing 737-9
- Aircraft serial: 66605
- Aircraft time: 8,304 hours, 2,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - ALL FWD FIRST CLASS SEAT EMERG LT INOP. R/R FUSE ON BATTERY POWER SUPPLY M02816 IAW AMM 33-51-06.NO HELP.SWAPPED WITH NORMAL FUNCTIONING POWER SUPPLY. NO HELP. INSTALLED ROBBED EMER BATTERY PWR SUPPLY PART FROM A/C 7504 IAW AMM 33-51-06.OPS CHK NORMAL.
